Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



First derivatives estimates for finite-difference schemes

Authors: István Gyöngy and Nicolai Krylov
Journal: Math. Comp. 78 (2009), 2019-2046
MSC (2000): Primary 65M06, 39A70
Published electronically: February 11, 2009
MathSciNet review: 2521277
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We give sufficient conditions under which solutions of discretized in space second-order parabolic and elliptic equations, perhaps degenerate, admit estimates of the first derivatives in the space variables independent of the mesh size.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC (2000): 65M06, 39A70

Retrieve articles in all journals with MSC (2000): 65M06, 39A70

Additional Information

István Gyöngy
Affiliation: School of Mathematics, University of Edinburgh, King’s Buildings, Edinburgh, EH9 3JZ, United Kingdom

Nicolai Krylov
Affiliation: 127 Vincent Hall, University of Minnesota, Minneapolis, Minnesota, 55455

Keywords: Cauchy problem, finite differences, first derivatives estimates
Received by editor(s): January 22, 2008
Received by editor(s) in revised form: September 26, 2008
Published electronically: February 11, 2009
Additional Notes: The work of the second author was partially supported by NSF grant DMS-0653121
Article copyright: © Copyright 2009 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.